# SDR 2002F00986

- Difficulty date: September 23, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N539PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 741
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Control Unit
- Part number: 8972605
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT EGT BECAME ERRATIC, INITIALLY PLUS OR MINUS 50 TO 60 DEGREES, THEN PLUS 100 DEGREES DROPPED TO 150 DEGREES SRL OFF, ALL OTHER ENGINE INDICATIONS NORMAL.  REMOVED AND REPLACED DELTA P CONTROL UNIT.  OPERATIONALLY CHECKED NORMAL.  (M)
